MathSciNet Relay Station
MathSciNet bibliographic data
MR239290 (39 #647) 35.79 (76.00)
Fujita, Hiroshi; Sauer, Niko Construction of weak solutions of the Navier-Stokes equation in a noncylindrical domain. Bull. Amer. Math. Soc. 75 1969 465–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement